# SDR DALA2015090905598

- Difficulty date: September 8, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N930DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53458
- Aircraft time: 38,474 hours, 27,218 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LEFT INBD L/E PANEL RIB OF HORIZONTAL STABILIZER.  REPAIRED IAW SRM 55-00-01.
